•  
  •  
 

Turkish Journal of Mathematics

Volume 37, Number (2013)

Articles

PDF

On modules which satisfy the radical formula
BÜLENT SARAÇ and YÜCEL TIRAŞ
Pages 195-201

PDF

A scheme over prime spectrum of modules
AHMAD ABBASI and DAWOOD HASSANZADEH LELEKAMI
Pages 202-209

PDF

Global and finitistic dimension of Hopf-Galois extensions
LING LIU and QIAOLING GUO
Pages 210-217

PDF

Some properties on the Baer-invariant of a pair of groups and V_G-marginal series
MOHAMMAD REZA RISMANCHIAN and MEHDI ARASKHAN
Pages 259-266

PDF

On quasiconformal harmonic mappings lifting to minimal surfaces
HAKAN METE TAŞTAN and YAŞAR POLATOĞLU
Pages 267-277

PDF

Existence and multiplicity of positive solutions for a class of nonlinear elliptic problems
ASADOLLAH AGHAJANI, JAMILE SHAMSHIRI, and FRAJOLLAH MOHAMMADI YAGHOOBI
Pages 286-298

PDF

Strong solution for a high order boundary value problem with integral condition
AHCENE MERAD and AHMED LAKHDAR MARHOUNE
Pages 299-307

PDF

Sasakian Finsler manifolds
AYŞE FUNDA YALINIZ and NESRİN ÇALIŞKAN
Pages 319-339

PDF

Contact 3-structure QR-warped product submanifold in Sasakian space form
ESMAIEL ABEDI, GHORBANALI HAGHIGHATDOOST, MOHAMMAD ILMAKCHI, and ZAHRA NAZARI
Pages 340-347

PDF

Foliations and a class of metrics on tangent bundle
ESMAEIL PEYGHAN and LEILA NOURMOHAMMADI FAR
Pages 348-359

PDF

On Nash\'s 4-sphere and Property 2R
MOTOO TANGE
Pages 360-374

Editors

Editor-in-Chief
Prof. Dr. Adnan TERCAN
Hacettepe University

Associate Editor-in-Chief
Prof. Dr. Aydın GEZER
Atatürk University

Editorial Board